Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 7246865, 7 pages
Research Article

Modeling Anomalous Diffusion by a Subordinated Integrated Brownian Motion

1School of Mathematics and Computational Science, Xiangtan University, Xiangtan, Hunan 411105, China
2School of Science, Central South University of Forest and Technology, Changsha, Hunan 410004, China

Correspondence should be addressed to Long Shi

Received 6 February 2017; Accepted 23 March 2017; Published 4 April 2017

Academic Editor: Giorgio Kaniadakis

Copyright © 2017 Long Shi and Aiguo Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Long Shi and Aiguo Xiao, “Modeling Anomalous Diffusion by a Subordinated Integrated Brownian Motion,” Advances in Mathematical Physics, vol. 2017, Article ID 7246865, 7 pages, 2017. doi:10.1155/2017/7246865